# SDR 9702549914

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURES AND INDICATONS REMAINED THE SAME.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CANNON PLUG LOOSE AT NOSE GEAR UPLIMIT SWITCH.  ALSO, FOUND SWITCH BAD.  TIGHTENED CANNON PLUG AND REPLACED SWITCH, OPERATIONAL CHECK NORMAL.
